# SDR AALA20160408009

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 46,462 hours, 23,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, ACFT WOULD NOT PRESSURIZE.  FOUND RUBBER DUCT CAME LOOSE ON LT PACK.  SECURED DUCT ON LT PACK & ACCOMPLISHED LEAK & OPERATIONAL CHECK IAW AMM 21-00-00-501.
